UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/59264

タイトル: Generalized Burniat Type surfaces and Bagnera-de Franchis Varieties
著者: Bauer, Ingrid
Catanese, Fabrizio
Frapporti, Davide
キーワード: Surfaces of general type
topology and connected components of moduli spaces
abelian varieties
finite group actions
Bagnera-de Franchis varieties
generalized Burniat type surfaces
発行日: 2015年2月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 22 (2015), No. 1, Page 55–111
抄録: In this article we construct three new families of surfaces of general type with pg = q = 0,K2 = 6, and seven new families of surfaces of general type with pg = q = 1,K2 = 6, realizing 10 new fundamental groups. We also show that these families correspond to pairwise distinct irreducible connected components of the Gieseker moduli space of surfaces of general type. We achieve this using two different main ingredients. First we introduce a new class of surfaces, called generalized Burniat type surfaces, and we completely classify them (and the connected components of the moduli space containing them). Second, we introduce the notion of Bagnera-de Franchis varieties: these are the free quotients of an Abelian variety by a cyclic group (not consisting only of translations). For these we develop some basic results.
URI: http://hdl.handle.net/2261/59264
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms220103.pdf336.43 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください